# SDR SWAA2022071929562

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 73,510 hours, 43,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FWD GALLEY EMERGENCY FLASHLIGHT BATTERY NEEDS REPLACEMENT. / [01] R&R 1 FWD GALLEY EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00.
